MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator
Model Number CCM X10
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An impulse dynamics field representative based in italy reported that a patient implanted with an os ipg reported hearing a clicking sound within the device pocket without any associated pain or sensation.Upon placing the charger over the device, the error code 2 was displayed.The id field rep restarted the ipg, and therapy resumed successfully.However, approximately 30 minutes after the follow-up, the patient experienced the clicking sound again.When the charger was repositioned over the device, the error code reappeared.The device was again checked, and therapy had again been deactivated, so it was restarted.We observed the patient for another hour, but the incident occurred once again.Restart was again performed.Today, the patient is still reporting a code 2 error.The physician decided to refer the patient for a lead and/or ipg revision.The leads were confirmed to be intact and functional, so the physician replaced the os ipg with a new osm ipg without incident.The explanted os ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa for evaluation.The device passed all final electronic controls testing.Product development reviewed the device logs which showed 5 instances of "log_enter_permanent_high_curr" resulting in a code 2 alert.The ccm amplitude was set to 7.5 v, and the ccm lead impedance was less than 300 ohms.A code 2 alert is a diagnostic alert typically indicating a device function issue like charging abnormalities.In this case, the code 2 alert was a result of multiple instances of high charging current.The root cause of this occurrence was determined to be the combination of a high ccm amplitude setting (7.5 v) and a low lead impedance (<300 ohms).It is a normal occurrence for a charge with a high voltage through a low impendance load to result in high current.

Brand Name
OPTIMIZER Smart
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258202
Report Number3012563838-2026-00067
Device Sequence Number10688015
Product Code QFV
UDI-Device Identifier00810003380050
UDI-Public00810003380050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCCM X10
Device Catalogue Number10-B411-3-XX
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown